# SDR DALA2024031803399

- Difficulty date: March 16, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N834DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31946
- Aircraft time: 29,652 hours, 11,394 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: NOTREPORTED
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0247968) PAX CABIN, LAVATORY A, LOWER SIDE AND AFT PART, DOOR FRAME TUBE AND ANGLE WITH CORROSION. PAX CABIN, LAVATORY A, LOWER SIDE AND AFT PART, DOOR FRAME TUBE AND ANGLE WAS REPAIRED IAW ER/A 582489-14TR REV. A.
